Publications

Total number of publications 41 Google Scholar Citations 31 h-index 3 i10-index 1 Scopus indexed papers 7 Peer-reviewed articles Jayakumar, Solairaju, A., & Sulthan, (2018) A New Multivariate Generalized Log – Double Exponential Family of Distribution of Kind – 2, Journal of Statistics and Management Systems. 21(1), 15-45 Jayakumar, Solairaju, A., & Sulthan (2017), A […]

Read more
Stock Market Dictionary buy at Amazon

Hello all my readers, It’s my pleasure to announce you My first Book publication.  Stock Market Dictionary has been produced to aid beginners in the challenging task of becoming familiar with new vocabulary and terminology that is used in Stock exchanges. This could be a valuable reference tool that can be used when attending seminars, […]

Read more
Published Paper at Rajagiri Management Journal | Modelling Non – Normality and Consistency of Returns Distribution of Major Industries in BSE

Paper pubslished at esteemed Rajagiri Management journal published by Rajagiri Centre for Business Studies located at Kochi – India. The paper is an attempt to study the normality as well as non-normality of returns in industries listed in BSE. More over this study tries to establish a consistency index for returns based on risk return […]

Read more
Published paper at SCMS journal of Indian management about Effects of Foreign Institutional Investment in BSE

Published a paper entitled  Modelling Effects of Foreign Institutional Investment in BSE in estemeed SCMS Journal of Indian management. The full paper can be downloaded here: Click here Abstract of the paper: Foreign institutional investors have gained a significant role in Indian capital markets. Availability of foreign capital depends on many firm specific factors other than […]

Read more
Peer reviewed paper published: A new generalisation of Sam-Solats multivariate hyperbolic secant distribution

Download here full paper: Researchgate Paper published in MATHEMATICAL SCIENCES RESEARCH JOURNAL ISSN 1537-5978 This paper proposed a new generalization of family of Sarmanov type Continuous multivariate symmetric probability distributions. More specifically the authors visualize a new generalization of Sam-Solai’s Multivariate Hyperbolic secant distribution from it’s univariate case. Further, we find its Cumulation, Marginal, Conditional distributions, Generating […]

Read more
Peer reviewed paper published: Modelling the Selection of Returns Distribution of G7 Countries

Paper published in Research Journal of Management Sciences Download here full paper: Researchgate The purpose of the study is to identify the statistical distribution that is followed by the Indices returns of G7 countries.Canada is one of the members of the G7 countries but the data is insufficient and so it is not considered for the study. […]

Read more
Peer reviewed paper published: Stress Symptoms : Structural Equation Modelling

Download here full paper: Researchgate Paper published in SCMS Journal of Indian Management ISSN: 0973-3167 The purpose of this study is to throw light on different types of stress factors, stress symptom and their impact of stress on college students from three different major disciplines namely Arts, Engineering and Management in Tiruchirapalli district, Tamil Nadu.Transition of students from […]

Read more
Peer reviewed paper published:Testing the Weak Form Efficiency of Indian Stock Market with Special Reference to NSE

Download here full paper: Researchgate Paper published in Advances In Management  This study examines the random walk hypothesis to determine the validity of weak-form efficiency of the second major stock markets in India, NSE. The study uses daily observation over the span from 3rd July 2007 to 31st December 2011, comprising a total of 1116 observations. The […]

Read more